MAUDE Adverse Event Report: RESPIRONICS, INC. TRILOGY EVO, JAPAN; VENTILATOR, CONTINUOUS, FACILITY USE

RESPIRONICS, INC. TRILOGY EVO, JAPAN; VENTILATOR, CONTINUOUS, FACILITY USE
Model Number JP2110X16B
Medical Device Problem Code Circuit Failure (1089)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/02/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(6) dhr review was performed for the complaint device serial number, review confirms that the device met the final acceptance criteria and was released for final distribution.The reported failure of the printed circuit board assembly is accommodated in the product risk management file as being linked to hazard with description loss of function/loss of primary function.Complaints for this failure are reviewed via the post market complaint trending and escalation processes to assess for the observed probability levels and compare them with the predicted levels in the risk file for the hazards linked to the failure.As of the date of submission for this report, there is no indication that complaints for the failure in question has led to unacceptable increase in probability levels for the hazardous situations in scope, and therefore no further action will be pursued.Qa continues to monitor complaints for this issue per the cadence in the complaint trending procedures.
 
Event or Problem Description
The manufacturer received information that a trilogy evo ventilator was returned to the manufacturer's service center for evaluation for the allegation that the turned red and the device was inoperative.There was no patient involvement, and no harm or injury reported.One evaluation, immediately after powering on the unit, the reported ¿ventilator inoperative¿ alarm was duplicated.Review of the error log confirmed the occurrence of ventilator inoperative error code e-262, which is recorded when the electronically erasable programable read-only memory (eeprom) data on the system printed circuit board assembly (pca) becomes corrupted.Therefore, the system pca containing the eeprom was replaced.Additional findings not related to the malfunction/issue: the following parts were replaced to prevent failure: air inlet foam filter, particulate filter, muffler assembly.Software version was upgraded from 1.06.10.00 to 1.06.15.00.The device passed final testing and was confirmed to operate properly.

Brand Name
TRILOGY EVO, JAPAN
Common Device Name
VENTILATOR, CONTINUOUS, FACILITY USE
Manufacturer (Section D)
RESPIRONICS, INC.
1001 murry ridge lane
murrysville PA
Manufacturer (Section G)
RESPIRONICS, INC.
1001 murry ridge lane
murrysville PA
Manufacturer Contact
melissa rosko
1001 murry ridge lane
murrysville, PA 
7247330200
MDR Report Key25654132
Report Number2518422-2026-027485
Device Sequence Number5902968
Product Code CBK
UDI-Device Identifier00606959051973
UDI-Public(01)00606959051973
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K181166
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 06/29/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model NumberJP2110X16B
Device Catalogue NumberJP2110X16B
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/02/2026
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/03/2026
Initial Report FDA Received Date06/29/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/13/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown